Alert archive / Michigan / Flash Flood Warnings in 2004

Flash Flood Warning 1, NWS Detroit, MI

March 5, 2004Huron County, Michigan

NWS Detroit, MI issued this flash flood warning at Mar 5, 2004, 12:29 PM EST for Huron County, Michigan. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 5, 2004, 12:29 PM EST (17:29 UTC)
Expired
Mar 5, 2004, 3:15 PM EST
In force
3 hr
Issued by
NWS Detroit, MI
Area
Counties, with a storm outline in the text

County Huron County, MI

The radar

The Detroit radar (KDTX), 132 km from the middle of the area, began a volume at 17:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 5.5 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2004-03-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2004-03-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 521 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
483 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
521 m²/s²
0-3 km storm-relative helicity
556 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KDTX 051730
FFWDTX
MIC063-052015-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1229 PM EST FRI MAR 5 2004

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HURON COUNTY IN SOUTHEAST MICHIGAN
  THIS INCLUDES THE CITIES OF PORT AUSTIN AND BAD AXE 

* UNTIL 315 PM EST

* AT 1219 PM EST...A TRAINED WEATHER SPOTTER REPORTED AN ICE JAM 
  ALONG THE BIRD CREEK IN DOWNTOWN PORT AUSTIN. THE SPOTTER 
  REPORTED THE WATER LEVELS RISING RAPIDLY ALONG THE BIRD CREEK 
  IN PORT AUSTIN AND BEGINNING TO APPROACH SOME NEARBY CONDOS.       
  THIS SPOTTER ALSO REPORTED THAT WILLOW CREEK 
  NEAR HIGHWAY 142 WAS OUT OF ITS BANKS.

* RAINFALL AMOUNTS OF AROUND AN INCH AND A HALF LAST NIGHT AND 
  THIS MORNING ALONG WITH RECENT SNOWMELT HAS LED TO MANY CREEKS 
  OVERFLOWING THEIR BANKS. THE WATER WILL CONTINUE TO RISE ALONG THE 
  BIRD CREEK IN PORT AUSTIN UNTIL THE ICE JAM BREAKS. 

COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS 
AND OTHER LOW LYING AREAS NEAR CREEKS AND DITCHES ARE SUBJECT TO 
FLASH FLOODING.

LAT...LON 4387 8327 4371 8316 4378 8270 4403 8298

$$

CONSIDINE
1 follow-up statement
000 
WGUS73 KDTX 051839
FFSDTX
MIC063-052030-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
138 PM EST FRI MAR 5 2004

...A FLASH FLOOD WARNING CONTINUES FOR HURON COUNTY UNTIL 315 PM EST...

WATER CONTINUES TO RISE ALONG THE BIRD CREEK IN DOWNTOWN PORT AUSTIN 
DUE TO AN ICE JAM APPROXIMATELY 100 YARDS FROM LAKE HURON. ALSO...A 
TRAINED SPOTTER INDICATED A SECOND ICE JAM ALONG THE PIGEON RIVER IN 
CASEVILLE...APPROXIMATELY 150 YARDS FROM LAKE HURON. THE SPOTTER 
REPORTED WATER RAPIDLY RISING UPSTREAM OF THE THIS ICE JAM. FLOODING IS 
EXPECTED TO CONTINUE UNTIL THESE ICE JAMS BREAK UP. LAW ENFORCEMENT 
ALSO REPORTED SEVERAL ROADS ACROSS THE COUNTY UNDER WATER. 

COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND DITCHES AND  
OTHER LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING DUE TO ICE JAMS.

LAT...LON 4412 8273 4374 8274 4374 8326 4412 8326

$$

SC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this flash flood warning went out at Mar 5, 11:07 AM EST, 1 hour 22 minutes earlier.

Area forecast discussion, Mar 5, 11:07 AM EST, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1105 AM EST FRI MAR 5 2004

.UPDATE...
WE WILL BE UPGRADING TO HIGH WIND WARNING FOR SOUTH 1/2 OF THE CWA.
DTW HAD A WIND GUST TO 50 KTS AND THIS MIGHT BE ONLY THE BEGINNING.
UPDATED PRODUCTS ARE ON THE WAY...

BGM

WILL ISSUE A QUICK UPDATE TO CUT BACK ON CATEGORICAL RAIN. SURFACE
WARM FRONT HAS LIFTED INTO THE SAGINAW VALLEY...HELD UP WITH A
NORTHEAST WIND OFF SAGINAW BAY. WIDESPREAD AREA OF OVERRUNNING
PRECIP HAS NOW PROGRESSED OVER LAKE HURON. WELL DEFINE DRY SLOT IS
NOW SPREADING INTO THE WESTERN CWA. WITH DAYTIME HEATING AND HIGH
DEWPOINTS /INTO THE 50S ACROSS SOUTHEAST MICHIGAN/...CU ARE ALREADY
BEGIN TO FILL IN. HOWEVER STILL EXPECT ENOUGH BREAKS OF SUN TO GO
WITH A PARTLY SUNNY FORECAST FOR THIS AFTERNOON. ALREADY DTX/GRR
RADARS ARE SHOWING SCATTERED LIGHT RETURNS IN THE DRY SLOT...AND
EXPECT SHOWERS LIKE THESE TO CONTINUE TO DEVELOP. 12Z RUC FORECAST
SOUNDINGS SHOW AN EVEN STRONGER CAP THAT INDICATED BY 12Z ETA
YESTERDAY. HOWEVER THERE IS MINIMAL INSTABILITY BELOW THE
INVERSION...WHICH COULD BE ENOUGH TO ALLOW LIGHT SHOWERS TO DEVELOP
GIVEN A FORCING MECHANISM...SUCH AS THE COLD FRONT OVER ILLINOIS.
NORMALLY THIS WOULD NOT BE A CONCERN...BUT DTX VWP STILL SHOWS 60KTS
JUST OFF THE SURFACE. A NUMBER OF METAR SITES ARE ALREADY GUSTING
NEAR 40MPH AS OF 10AM EVEN BEFORE THEY BREAK INTO THE DRY SLOT.
THEREFORE IT WILL NOT TAKE MUCH TO MIX DOWN SEVERE WINDS...AND WILL
CONTINUE WITH A MENTION OF POTENTIAL SEVERE IN THE HWO. WILL KEEP
SCATTERED SHOWERS/CHANCE OF THUNDER IN THE GRIDS THROUGH THE
AFTERNOON FOR NOW.

&&

BRAVENDER

.PREV DISCUSSION...120 AM EST FRI MAR 5 2004

SURFACE OBS INDICATE WARM FRONT THROUGH IND AND APPROACHING FWA AT
05Z. DEW POINTS ALONG AND BEHIND WARM FRONT RUNNING IN THE MID 50S
OVER THE OHIO VALLEY...HOWEVER LTG STRIKES DIMINISHING OVER THE OHIO
VALLEY WITH LOSS OF DIURNAL COMPONENT...AND FURTHER AWAY FROM COLD
POOL ASSOCIATED WITH OPEN UPPER WAVE. ANTICIPATE MID 50 DEW POINTS
TO APPROACH THE DTW AREA AROUND 15Z. INITIAL SURGE OF ISENTROPIC
LIFT AHEAD OF THE WARM FRONT BEGINNING TO LIFT NORTH OF THE CWA AND
TAKING HEAVIER PCPN WITH IT. INCREASING LOW LEVEL CONVERGENCE AHEAD
OF THE FRONT SHOULD DRIVE PCPN BACK INTO THE CWA BY 10Z. VERY
AGGRESSIVE DRY SLOT ON WATER VAPOR LOOP DRIVING NORTHWARD INTO
CENTRAL IOWA AT 05Z...AND MODELS SHOW THIS FEATURE ROTATING EAST
INTO SOUTHEAST LOWER MICHIGAN BY 18Z.

MODELS IN GENERAL AGREEMENT THROUGH 84 HOURS...HOWEVER THE GFS
SOLUTION IS A LITTLE FASTER WITH THE SURFACE LOW 0-36 HOURS. PREFER
THE SLIGHTLY SLOWER ETA SOLUTION AT THIS TIME...BASED ON SURFACE OBS
OVER THE MISSISSIPPI VALLEY AND LOW IS ALSO 3 MB DEEPER THAN ETA/GFS
INDICATED AT 06Z.

CONCERNS FOR TODAY INCLUDE SEVERE CONVECTION...HIGH SYNOPTIC WINDS
AND POTENTIAL FLOODING. MODELS VERY CONSISTENT IN BRINGING UPPER
COLD POOL INTO THE WESTERN AND CENTRAL GREAT LAKES BY 18Z. 500 MB
TEMPERATURES ASSOCIATED WITH THIS UPPER WAVE RUNNING -18 TO -20C AND
RESULT IN VERTICAL TOTALS IN THE UPPER 20S EARLY THIS AFTERNOON OVER
SOUTHEAST LOWER. STRONG 850-500 DPVA ASSOCIATED WITH THIS WAVE AS
WELL. IN ADDITION TO THIS MID LEVEL SUPPORT...LOW LEVEL WIND FIELD
WILL CONTINUE TO STRENGTHEN...PRODUCING 0-6KM SHEAR IN EXCESS OF 50
M/S. TO ADD INSULT TO INJURY...LFQ OF 300 MB JET...MID LEVEL DRY
SLOTTING AND INCREASING LOW LEVEL CONVERGENCE AHEAD OF COLD FRONT
FOR EARLY AFTN. THUS...EVEN WITH ANEMIC CAPES LIKELY TO SEE SOME
SEVERE CONVECTION BETWEEN APPROXIMATELY 17Z AND 22Z OVER SOUTHEAST
LOWER. BEST EHI REMAINS OVER THE OHIO VALLEY THOUGH AND WILL
PROBABLY SEE BETTER ORGANIZED CONVECTION THERE.

UA PLOTS AT 00Z SHOW 850 MB JET RUNNING BETWEEN 50-55 KTS OVER THE
WESTERN OHIO VALLEY...WITH THIS JET TO ROTATING INTO SOUTHEAST LOWER
BY 18Z. LOW LEVEL INVERSION TO ERODE AT THIS TIME AS WELL...AND
ANTICIPATE DEEP MIXING TO BRING THIS MOMENTUM DOWN TO THE SURFACE.
THUS WILL INCLUDE HIGH WIND ADVISORY FOR THE ENTIRE CWA THIS
AFTERNOON...WITH STRONGEST WINDS ANTICIPATED OVER THE SOUTH HALF OF
THE CWA. WILL ALSO CONTINUE WITH FLOOD WATCH...HOWEVER 4-5 HOUR
BREAK IN THE ACTION AND MODEL PWAT AN INCH OR LESS...THUS ONLY MINOR
FLOODING ANTICIPATED AT THIS TIME. 850 MB THERMAL AND THETA-E RIDGE
AXIS PROGRESSIVE THIS AFTERNOON AS WELL...MOVING EAST OF THE CWA BY
APPROXIMATELY 21Z...BRINGING AN END TO THE FLOOD THREAT.

PCPN SHOULD BE LIGHT AFTER MIDNIGHT...WITH MID LEVEL MOISTURE PRETTY
LEAN...-10C ISOTHERM ALSO SLOW TO TUCK BACK INTO THE MOIST
LAYER...THIS WILL CONTINUE WITH IDEA OF RAIN AND SNOW SHOWERS CWA
WIDE EVEN THOUGH 850 TEMPS DROP TO AROUND -6C BY 12Z.

NEXT CONCERN WILL BE SNOW POTENTIAL FOR SUNDAY...ESPECIALLY SUNDAY
MORNING. VERY IMPRESSIVE CLIPPER SYSTEM...SEEMS TO BE ABLE TO
ENTRAIN A LITTLE MOISTURE AS WELL. IMPRESSIVE UPPER WAVE AND
ASSOCIATED COLD POOL...ONCE AGAIN PRODUCING VERTICAL TOTALS INTO THE
UPPER 20S...THUS CONVECTIVE SNOW A POSSIBILITY FOR SUNDAY MORNING.
GOOD 850-500 MB DPVA ASSOCIATED WITH THIS WAVE...STRONG ISENTROPIC
LIFT ON 290K SURFACE WITH MID LEVEL MIXING RATIOS RUNNING AROUND
2G/KG OVER SOUTHEAST LOWER. IN ADDITION VERY WELL DEFINED THETA-E
RIDGE AXIS. WOULD NOT BE SURPRISED TO SEE A QUICK SHOT OF 3-5 INCHES
OF SNOW WITH THIS SYSTEM. STRONG SYNOPTIC LIFT IS SHORT LIVED
THOUGH...SO WILL NOT JUMP ON THIS TO HARD AT THIS TIME.

FWC MOS TEMPERATURES SHOWING A STRONG COLD BIAS FOR TODAY...WILL
LEAN HEAVILY TOWARD WARMER MET/MAV GUIDANCE AT THIS TIME. WITH SOME
BREAKS LIKELY EARLY THIS AFTERNOON WOULD NOT BE SURPRISED TO SEE DTW
CLIMB INTO THE UPPER 60S TO AROUND 70 AND FNT INTO THE MID 60S. THUS
NEAR RECORD HIGHS TODAY FOR AT LEAST SOUTH 2/3 OF CWA...RECORDS FOR
DTW FNT AND MBS 64 66 AND 63 RESPECTIVELY.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
     FLOOD WATCH...FRIDAY...MIZ047>049-053>055-060>062.
     HIGH WIND ADVISORY...FRIDAY AFTN...MIZ047>049-053-055-060>063-
                                        068>070-075>076-082>083.
     GALE WARNING...FRIDAY/FRIDAY NIGHT...LAKES HURON AND ST CLAIR.

&&

GSS

EXPERIMENTAL GRAPHICAL FORECASTS ARE AVAILABLE ONLINE AT
HTTP://WWW.CRH.NOAA.GOV/DTX  (ALL LOWER CASE)
Hazardous weather outlook, Mar 5, 11:59 AM EST, 30 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTHEAST MICHIGAN
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1159 AM EST FRI MAR 5 2004

MIZ047>048-061200-
BAY-MIDLAND-
1159 AM EST FRI MAR 5 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR BAY AND MIDLAND COUNTIES...

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON. SOME OF THESE
STORMS COULD BE SEVERE AND PRODUCE WIND GUSTS TO 80 MPH. AVERAGE
STORM MOTION WILL BE TO THE NORTHEAST AT 50 MPH.

A STRONG LOW PRESSURE SYSTEM OVER WISCONSIN WILL TRACK ACROSS
NORTHERN LOWER MICHIGAN BY EVENING. A COLD FRONT TRAILING THIS LOW
WILL CROSS SOUTHEAST MICHIGAN THIS AFTERNOON. THERE IS A VERY STRONG
WIND FIELD ASSOCIATED WITH THIS SYSTEM...AND SMALL STORMS WILL BE
CAPABLE OF BRINGING DOWN DAMAGING WIND GUSTS.

A HIGH WIND ADVISORY IS IN EFFECT. PLEASE REFER TO THE LATEST
NON PRECIPITATION STATEMENT FOR FURTHER DETAILS.

A FLOOD WATCH IS IN EFFECT. PLEASE REFER TO THE LATEST FLOOD
STATEMENT FOR FURTHER DETAILS.

GALE WARNING IN EFFECT FOR LAKE HURON. PLEASE SEE THE LATEST MARINE
FORECAST FOR FOR FURTHER DETAILS.

.DAY TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SNOWFALL OF 2 TO 5 INCHES IS POSSIBLE FROM LATE SATURDAY NIGHT
THROUGH SUNDAY AFTERNOON.

LOW PRESSURE DROPPING SOUTHWARD FROM CENTRAL CANADA WILL MOVE INTO
THE WESTERN GREAT LAKES SATURDAY NIGHT...AND THROUGH THE CENTRAL
GREAT LAKES ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

MIZ047>049-053>055-060>062-061200-
BAY-GENESEE-HURON-LAPEER-MIDLAND-SAGINAW-SANILAC-SHIAWASSEE-TUSCOLA-
1159 AM EST FRI MAR 5 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST LOWER MICHIGAN ALONG
INTERSTATE 69 CORRIDOR...THE THUMB...AND PORTIONS OF THE SAGINAW
VALLEY...

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON. SOME OF THESE
STORMS COULD BE SEVERE AND PRODUCE WIND GUSTS TO 80 MPH. AVERAGE
STORM MOTION WILL BE TO THE NORTHEAST AT 50 MPH.

A STRONG LOW PRESSURE SYSTEM OVER WISCONSIN WILL TRACK ACROSS
NORTHERN LOWER MICHIGAN BY EVENING. A COLD FRONT TRAILING THIS LOW
WILL CROSS SOUTHEAST MICHIGAN THIS AFTERNOON. THERE IS A VERY STRONG
WIND FIELD ASSOCIATED WITH THIS SYSTEM...AND SMALL STORMS WILL BE
CAPABLE OF BRINGING DOWN DAMAGING WIND GUSTS.

A HIGH WIND WARNING IS IN EFFECT. PLEASE REFER TO THE LATEST
NON PRECIPITATION STATEMENT FOR FURTHER DETAILS.

A FLOOD WATCH IS IN EFFECT. PLEASE REFER TO THE LATEST FLOOD
STATEMENT FOR FURTHER DETAILS.

GALE WARNING IN EFFECT FOR LAKE HURON. PLEASE SEE THE LATEST MARINE
FORECAST FOR FOR FURTHER DETAILS.

.DAY TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SNOWFALL OF 2 TO 5 INCHES IS POSSIBLE FROM LATE SATURDAY NIGHT
THROUGH SUNDAY AFTERNOON.

LOW PRESSURE DROPPING SOUTHWARD FROM CENTRAL CANADA WILL MOVE INTO
THE WESTERN GREAT LAKES SATURDAY NIGHT...AND THROUGH THE CENTRAL
GREAT LAKES ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

MIZ068>070-075-076-082-083-061200-
LENAWEE-LIVINGSTON-MACOMB-MONROE-OAKLAND-WASHTENAW-WAYNE-
1159 AM EST FRI MAR 5 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MICHIGAN SOUTH OF
INTERSTATE 69

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON. SOME OF THESE
STORMS COULD BE SEVERE AND PRODUCE WIND GUSTS TO 80 MPH. AVERAGE
STORM MOTION WILL BE TO THE NORTHEAST AT 50 MPH.

A STRONG LOW PRESSURE SYSTEM OVER WISCONSIN WILL TRACK ACROSS
NORTHERN LOWER MICHIGAN BY EVENING. A COLD FRONT TRAILING THIS LOW
WILL CROSS SOUTHEAST MICHIGAN THIS AFTERNOON. THERE IS A VERY STRONG
WIND FIELD ASSOCIATED WITH THIS SYSTEM...AND SMALL STORMS WILL BE
CAPABLE OF BRINGING DOWN DAMAGING WIND GUSTS.

A HIGH WIND WARNING IS IN EFFECT. PLEASE REFER TO THE LATEST
NON PRECIPITATION STATEMENT FOR FURTHER DETAILS.

GALE WARNING IN EFFECT FOR LAKE ST CLAIR. PLEASE SEE THE LATEST
MARINE FORECAST FOR FOR FURTHER DETAILS.

.DAY TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SNOWFALL OF 2 TO 5 INCHES IS POSSIBLE FROM LATE SATURDAY NIGHT
THROUGH SUNDAY AFTERNOON.

LOW PRESSURE DROPPING SOUTHWARD FROM CENTRAL CANADA WILL MOVE INTO
THE WESTERN GREAT LAKES SATURDAY NIGHT...AND THROUGH THE CENTRAL
GREAT LAKES ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

MIZ063-061200-
ST. CLAIR-
1159 AM EST FRI MAR 5 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ST CLAIR COUNTY

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON. SOME OF THESE
STORMS COULD BE SEVERE AND PRODUCE WIND GUSTS TO 80 MPH. AVERAGE
STORM MOTION WILL BE TO THE NORTHEAST AT 50 MPH.

A STRONG LOW PRESSURE SYSTEM OVER WISCONSIN WILL TRACK ACROSS
NORTHERN LOWER MICHIGAN BY EVENING. A COLD FRONT TRAILING THIS LOW
WILL CROSS SOUTHEAST MICHIGAN THIS AFTERNOON. THERE IS A VERY STRONG
WIND FIELD ASSOCIATED WITH THIS SYSTEM...AND SMALL STORMS WILL BE
CAPABLE OF BRINGING DOWN DAMAGING WIND GUSTS.

A HIGH WIND ADVISORY IS IN EFFECT. PLEASE REFER TO THE LATEST
NON PRECIPITATION STATEMENT FOR FURTHER DETAILS.

GALE WARNING IN EFFECT FOR LAKE HURON. PLEASE SEE THE LATEST MARINE
FORECAST FOR FOR FURTHER DETAILS.

.DAY TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SNOWFALL OF 2 TO 5 INCHES IS POSSIBLE FROM LATE SATURDAY NIGHT
THROUGH SUNDAY AFTERNOON.

LOW PRESSURE DROPPING SOUTHWARD FROM CENTRAL CANADA WILL MOVE INTO
THE WESTERN GREAT LAKES SATURDAY NIGHT...AND THROUGH THE CENTRAL
GREAT LAKES ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

BRAVENDER/OKEEFE

Nearby

Flash Flood Warnings in Michigan, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.